# SDR UALA2009011900202

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 52,698 hours, 7,735 cycles
- Engine: Pwa PW40903
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62774422
- Condition: Unserviceable
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RIGHT SLIDE NEEDS REPLACEMENT DUE TO SLIDE BECOMING UNPACKED.  SLIDE ON SITE AND RESERVED.  REPLACED SLIDE.
